# SDR LR7A01059

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 777e-817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303 FOUND FS 777E -817E BELLY SKIN DENTED AND SCRATCHED LBL 61 TO RBL 61.REPLACED BELLY SKIN IAW SRM SMP 583-53-10 PG 2.  NR 2055.
